# SDR HEEA079412

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 200SGL1009
- Condition: Worn
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 200SGL124Q
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GEN BRUSHES EXCESSIVELY WORN.
